# SDR TRAX200601073

- Difficulty date: December 3, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 6,477 hours, 4,334 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Unknown
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR DIFFICULT TO OPEN AND CLOSE.
